| Catalog Number |
68-390 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation/leak".This record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional reported "deflation/leak".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026
a review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a5, a6, b5, d6b, h6.